Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Tingling Feeling And Sharp Pain In My Feet?

I have recently moved from Minnesota to Arizona. I have a history of ankle swelling, along with tingling and sharp shooting pains in my feet. My physician in MN diagnosed this as peripheral neuropathy. I am not diabetic. I am 28 years sober from ETOH, marijuana. For several yrs I have been prescribed antidepressants, most recently Effexor XR and Bupropion. Because I knew I would not immediately have insurance, I weaned myself from 225 mg of Venlaxafine to 75 mg daily. This was done over a 2 month period. I have also run out of the Bupropion, as well as the HCTZ & Metropolol, Pravastatin and folic acid I was taking. The main problem I have is the extreme swelling of my calves, ankles and feet. I stay off my feet as much as possible and elevate them above my heart, but that only helps for the time I m doing it. I have no insurance, my bp is in the neighborhood of 123/78. I m 5 7 , 190#. I hope you can offer me some help. Thank you. Joy D. Webb
Mon, 9 Sep 2019
Report Abuse
Cardiologist 's  Response
Hello!

Welcome to Ask a Doctor service!

I understand your concern and would explain that your symptoms are suggestive of increased fluid retention.

For this reason, it is important performing some tests (a cardiac ultrasound, blood electrolytes, kidney and liver function tests).

Starting a diuretic like furosemide may help improve your situation.

Hope to have been helpful!

Wishing all the best,

Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Pravastatin


What Causes Tingling Feeling And Sharp Pain In My Feet?

Hello! Welcome to Ask a Doctor service! I understand your concern and would explain that your symptoms are suggestive of increased fluid retention. For this reason, it is important performing some tests (a cardiac ultrasound, blood electrolytes, kidney and liver function tests). Starting a diuretic like furosemide may help improve your situation. Hope to have been helpful! Wishing all the best, Dr. Ilir Sharka, Cardiologist